A stochastic control problem
MetadataShow full metadata
In this paper, we study a specific stochastic differential equation depending on a parameter and obtain a representation of its probability density function in terms of Jacobi Functions. The equation arose in a control problem with a quadratic performance criteria. The quadratic performance is used to eliminate the control in the standard Hamilton-Jacobi variational technique. The resulting stochastic differential equation has a noise amplitude which complicates the solution. We then solve Kolmogorov's partial differential equation for the probability density function by using Jacobi Functions. A particular value of the parameter makes the solution a Martingale and in this case we prove that the solution goes to zero almost surely as time tends to infinity.
CitationMargulies, W., & Zes, D. (2004). A stochastic control problem. Electronic Journal of Differential Equations, 2004(135), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.